# SDR SWIA2020090452276

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Corroded
- Location: Rt Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER PCU LINK HARDWARE IS CORRODED.  C-CHECK RO 9/1/2020.  INSTALLED NEW HARDWARE ON RT OUTBOARD GROUND SPOILER PCU LINK, REF CRJ 200 AMM.
